- Volume 5, Number 2 (1999), 299-314.
Estimating equations based on eigenfunctions for a discretely observed diffusion process
A new type of martingale estimating function is proposed for inference about classes of diffusion processes based on discrete-time observations. These estimating functions can be tailored to a particular class of diffusion processes by utilizing a martingale property of the eigenfunctions of the generators of the diffusions. Optimal estimating functions in the sense of Godambe and Heyde are found. Inference based on these is invariant under transformations of data. A result on consistency and asymptotic normality of the estimators is given for ergodic diffusions. The theory is illustrated by several examples and by a simulation study.
Bernoulli, Volume 5, Number 2 (1999), 299-314.
First available in Project Euclid: 5 March 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kessler, Mathieu; Sørensen, Michael. Estimating equations based on eigenfunctions for a discretely observed diffusion process. Bernoulli 5 (1999), no. 2, 299--314. https://projecteuclid.org/euclid.bj/1173147908